My husband is taking 50 mg. of Tramadol every 8 hours, he has a back procedure done tomorrow, will he just stop taking it all at once or slowing stop taking it?
AZ; Talk with the doctor tomorrow they well help taper him off of the tramadol and this should be done very slowly or he can get some very terrible withdrawals and they can last for some time depending on how long he has been taking it. BUT the slower the better if he has been on it for any length of time.For many they have a real hard time coming off of this medication.And after the surgery they well probably have to put him on something stronger have them keep in mind he is still going to have to take the tramadol until he is able to taper down on it. Even if the doctor just says stop it tell the doctor you have read way to much on withdrawals of tramadol and want him tapered down over a longer period of time just to be safe. Best of luck to you and the husband. Chuck1957
Hi, i totally agree with Chuck, someone must taper from this medication, NOT stop 'cold turkey', even at this low dose, withdrawals can occur, and sometimes be very bothersome. I don't understand why the surgeon would want him to stop this analgesic BEFORE the procedure? Can you confirm that this is correct? Please wish your husband all the best with the surgery!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2011 • 5 answers
Posted 15 Oct 2011 • 4 answers
Posted 23 Oct 2015 • 2 answers
Posted 1 Sep 2017 • 3 answers
I am trying to lower my intake of tramadol. I am currently taking 350 mg a day, so one away from the
Posted 23 Jan 2018 • 1 answer